# SDR DALA2024123012069

- Difficulty date: December 25, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 59,416 hours, 41,804 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Overtemp
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

SHIP 9536 -DIV/DE- THE FLIGHT CREW DIVERTED THE AIRCRAFT TO DTW AND DECLARED AN EMERGENCY WITH ATC DUE TO BURNING SMELL IN THE CABIN AROUND ROW 17. AN OVERWEIGHT LANDING RESULTED BUT WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE PED POWER OUTLET AND ATTACHING WIRES AT SEAT 17B HAD EVIDENCE OF OVERHEATING. THE OUTLET AND ATTACHING HARNESS WAS REPLACED. OPERATIONAL CHECK WAS NORMAL AND THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #6490084)
